Follow
Jamilu Abubakar
Jamilu Abubakar
King Mongkurt's University of Technology, Thailand
Verified email at udusok.edu.ng
Title
Cited by
Cited by
Year
A hybrid conjugate gradient algorithm for constrained monotone equations with application in compressive sensing
AH Ibrahim, P Kumam, AB Abubakar, W Jirakitpuwapat, J Abubakar
Heliyon 6 (3), 2020
702020
Least-Square-Based Three-Term Conjugate Gradient Projection Method for 1-Norm Problems with Application to Compressed Sensing
A Hassan Ibrahim, P Kumam, AB Abubakar, J Abubakar, AB Muhammad
Mathematics 8 (4), 602, 2020
46*2020
Derivative-free rmil conjugate gradient algorithm for convex constrained equations
AH Ibrahim, AI Garba, H Usman, J Abubakar, AB Abubakar
Thai Journal of Mathematics 18 (1), 2019
412019
Relaxed inertial Tseng’s type method for solving the inclusion problem with application to image restoration
J Abubakar, P Kumam, A Hassan Ibrahim, A Padcharoen
Mathematics 8 (5), 818, 2020
302020
A derivative-free three-term Hestenes–Stiefel type method for constrained nonlinear equations and image restoration
A Hassan Ibrahim, P Kumam, BA Hassan, A Bala Abubakar, J Abubakar
International Journal of Computer Mathematics 99 (5), 1041-1065, 2022
272022
Solutions for impulsive fractional pantograph differential equation via generalized anti-periodic boundary condition
I Ahmed, P Kumam, J Abubakar, P Borisut, K Sitthithakerngkiet
Advances in Difference Equations 2020 (1), 477, 2020
272020
Inertial iterative schemes with variable step sizes for variational inequality problem involving pseudomonotone operator
J Abubakar, P Kumam, HU Rehman, A Hassan Ibrahim
Mathematics 8 (4), 609, 2020
242020
An accelerated subgradient extragradient algorithm for strongly pseudomonotone variational inequality problems
J Abubakar, K Sombut, AH Ibrahim
Thai Journal of Mathematics 18 (1), 166-187, 2019
222019
FR-type algorithm for finding approximate solutions to nonlinear monotone operator equations
AB Abubakar, K Muangchoo, AH Ibrahim, J Abubakar, SA Rano
Arabian Journal of Mathematics 10, 261-270, 2021
212021
Construction of an algebraic structure using a concatenation map
AI Garba, J Abubakar
Nigerian Journal of Basic and Applied Science (December, 2015) 23 (2), 117-120, 2015
112015
On minimization and fixed point problems in Hadamard spaces
S Salisu, P Kumam, S Sriwongsa, J Abubakar
Computational and Applied Mathematics 41 (3), 117, 2022
102022
A method with inertial extrapolation step for convex constrained monotone equations
AH Ibrahim, P Kumam, AB Abubakar, J Abubakar
Journal of Inequalities and Applications 2021 (1), 189, 2021
92021
AN ITERATIVE METHOD WITH INERTIAL EFFECT FOR SOLVING MULTIPLE-SETS SPLIT FEASIBILITY PROBLEM
GH Taddele, AG Gebrie, J Abubakar
Bangmod International Journal of Mathematical and Computational Science 7, 53-73, 2021
62021
An inertial iterative scheme for solving split variational inclusion problems in real Hilbert spaces
P Phairatchatniyom, H ur Rehman, J Abubakar, P Kumam, J Mart
Bangmod International Journal of Mathematical and Computational Science 7, 35-52, 2021
62021
Strong convergence of alternated inertial CQ relaxed method with application in signal recovery
J Abubakar, P Kumam, GH Taddele, AH Ibrahim, K Sitthithakerngkiet
Computational and Applied Mathematics 40, 1-24, 2021
62021
An inertial iterative scheme for solving variational inclusion with application to Nash-Cournot equilibrium and image restoration problems
AHIKS Jamilu Abubakar, Poom Kumam, Abor Isa Garba, Muhammad Sirajo Abdullahi
Carpathian Journal of Mathematics 27 (3), 361 - 380, 2021
6*2021
An efficient iterative method for solving split variational inclusion problem with applications.
J Abubakar, P Kumam, AI Garba, MS Abdullahi, AH Ibrahim, ...
Journal of Industrial & Management Optimization 18 (6), 2022
52022
Self-adaptive inertial subgradient extragradient scheme for pseudomonotone variational inequality problem
J Abubakar, P Kumam, HU Rehman
International Journal of Nonlinear Sciences and Numerical Simulation 23 (1 …, 2022
52022
ur Rehman, H
J Abubakar, P Kumam, A Hassan Ibrahim
Ibrahim, AH Inertial iterative schemes with variable step sizes for …, 2020
52020
A derivative‐free projection method for nonlinear equations with non‐Lipschitz operator: Application to LASSO problem
AH Ibrahim, P Kumam, AB Abubakar, J Abubakar
Mathematical Methods in the Applied Sciences 46 (8), 9006-9027, 2023
32023
The system can't perform the operation now. Try again later.
Articles 1–20